


default search action
"Non-inclusive g-extra diagnosability of regular networks under the MM* model."
Nengjin Zhuo et al. (2025)
- Nengjin Zhuo
, Shumin Zhang
, Jou-Ming Chang
, Chengfu Ye
:
Non-inclusive g-extra diagnosability of regular networks under the MM* model. J. Appl. Math. Comput. 71(4): 5531-5553 (2025)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.